# SDR CA110623001

- Difficulty date: June 20, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 767333
- Aircraft time: 69,035 hours
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scoop
- Condition: Dislodged
- Location: Mgb
- Component: Mgb, Pwa
- Component part number: 57R00006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 635, NR1 ENG GEARBOX SCAVENGE OIL PUMP STRAINER ASSY REPLACEMENT, FOUND IDG GEARSHAFT OIL SCOOP ADRIFT IN BOTTOM OF GEARBOX. THIS ISSUE HAS BEEN ADDRESSED BY MFG TO ALLOW FOR CONTINUED OPERATION WITHOUT THE SCOOP INSTALLED UNTIL THE NEXT GEARBOX O/H.
